Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Had nitrogen treatment without pain, fainted, delayed reaction,. Explain?

My 6 year old daughter appeared to have no pain when she had some nitrogen treatment to a blister on her center back even though the physician expected her to feel pain. However, she fainted about 5 minutes after the treatment and was delirious for a good 3 minutes. Half an hour later she was absolutely fine. The physician checked heart functions and all was well. What would cause this delayed reaction presumably to the pain?
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to Healthcare magic.Thank you for the query.
I dont think this can be caused by nitrogen treatment. This is probably just a reation to stress and fear which is commonly seen in children. I am sure that nothing is wrong with her,but you can rule out some most common heart and neurologci disorders.
Wish you good health. Regards
Answered: Mon, 15 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor